# SDR ASAA2022052938485

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 24,343 hours, 7,643 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042006
- Condition: Defective
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC, BUTTON 5 LEFT, HARD TO PRESS REQUIRED MULTIPLE PRESSES FOR IT TO FUNCTION. GROUNDED - YES. REMOVED AND REPLACED RH FMCS CDU KEYBOARD. OPS CHECK GOOD. REF B737-900 AMM 34-6-01/201.
